I had aquamid in my nose 4 months ago. The right side of my nose is now bigger than the left and looks deformed. What can I do?
Doctor Answers 2
Aquamid nasal distortion
Aquamid which is a polyacrylamide semi permanent filler is a great smooth and very versatile filler in my experience. If you are experiencing recent shape change of your nose four months after the original injection, I would obviously address this with the original practitioner who injected this to first confirm it indeed has altered the shape of your nose. The next thing that must be done is to rule out infection or the rare occasion of encapsulation of this injectible gel implant. If those latter two things are suspected, the doctor can simply puncture the offending area and express out the Aquamid. Things should return to normal quickly thereafter
Swelling after Aquamid
I would use Kenalog injections slowly to try and reverse the degree of inflammation and swelling on your nose.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.